Santa Fe Institute Collaboration Platform

Thermodynamics of Computation

Maxwell's refrigerator: An exactly solvable model

From Thermodynamics of Computation
reference groups
General Non-equilibrium Statistical Physics
author-supplied keywords
keywords
authors
Dibyendu Mandal
H. T. Quan
Christopher Jarzynski
title
Maxwell's refrigerator: An exactly solvable model
type
journal
year
2013
source
Physical Review Letters
volume
111
issue
3
link
https://www.mendeley.com/catalogue/09636bbc-f0e8-3327-a09d-c351d72a5ce4/(0)

Counts

Citation count
92
Page views
1

Identifiers

  • doi: 10.1103/PhysRevLett.111.030602 (Google search)
  • issn: 00319007
  • sgr: 84880607428
  • arxiv: 1307.2208
  • scopus: 2-s2.0-84880607428
  • pui: 369397171